A 7-year-old patient with a stage 4 neuroblastoma underwent chemotherapy, surgery, myeloablative therapy, external beam radiotherapy, and Isoretinoin treatment. A posttreatment magnetic resonance examination performed administering gadoteric acid as contrast agent showed 2 new hypervascular hepatic lesions, suspicious for metastases. A second magnetic resonance imaging performed using a liver-specific contrast medium (gadolinium ethoxybenzyl diethylenetriamine pentaacetic acid) demonstrated that these lesions were consistent with treatment-related focal nodular hyperplasia.
*Department of Radiology, Catholic University of the Sacred Heart, Rome
‡IRCCS SDN, Naples, Italy
Departments of †Radiology
§Pathology, Memorial Sloan Kettering Cancer Center, New York, NY
Supported by MSK Cancer Center Support Grant/Core Grant P30 CA008748.
M.E.L. was partially supported by a scholarship awarded by European Society of Radiology (ESOR—European School of Radiology Spring Visiting Scholar Award 2017). The remaining authors declare no conflict of interest.
Reprints: Lorenzo Mannelli, MD, PhD, Department of Radiology, Memorial Sloan Kettering Cancer Center, 1275 York Avenue, C276, New York, NY 10065 (e-mail: firstname.lastname@example.org).
Received November 30, 2017
Accepted October 30, 2018